| Model Number |
104-4715 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported the physician tested the hyperform balloon prior to use with no issue identified.The balloon was inflated and deflated only once.Injection rate was steady."non-matching" syringes were used.The cause of the balloon rupture was unknown.The patient's vessel tortuosity was normal.It was noted the patient was experiencing normal post-operative recovery.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that the patient was planned to undergo embolization of a right lenticulostriate artery aneurysm using this consumable.Occlusion of the middle cerebral artery was intended to facilitate the embolization.During balloon inflation, the balloon burst.Healthcare provider (hcp) replaced it with another balloon for use to complete the procedure.This event seriously affected the progress of surgery.No patient symptoms or further complications were reported as a result of this event.The patient was undergoing surgery for vessel occlusion treatment.